MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOMARK; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS, INC. MAMMOMARK; BIOPSY SITE IDENTIFIER
Model Number MAM3001
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mammomark biopsy site identifier is intended for use after an open surgical or percutaneous breast biopsy procedure to the biopsy site.The device is not available for analysis, which precludes a full investigation and analysis of the root cause.Our mammotome vacuum assisted biopsy probes contain extremely sharp edges along the aperture opening to effectively excise tissue.Removing the marker delivery system separately from the probe aperture once the spring is exposed creates the possibility of it catching on one of these edges.As a mitigation step to address this risk, we provide instructions within the instructions for use: directions: remove the delivery system and mammotome probe together as a single unit from the site, properly dispose and obtain images to confirm marker placement.
 
Event or Problem Description
Devicor medical products, inc.Received a report from user facility, stating, tip shear occurred during stereo biopsy.Doctor left in the breast because they are waiting to see if patient will go to surgery once pathology report comes back.Doctor pulled marker out of the probe instead of removing the probe/marker as one unit.This has been documented in our system as record #(b)(4).

Brand Name
MAMMOMARK
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8854930
Report Number3008492462-2019-00039
Device Sequence Number16711188
Product Code NEU
UDI-Device Identifier10841911101595
UDI-Public(01)10841911101595(17)200221(10)F11833475D
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2020
Device Model NumberMAM3001
Device Catalogue NumberMAM3001
Device Lot NumberF11833475D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1